Gaviscon Double Action Tablets24s

You have 0 of this in your trolley

Gaviscon Double Action Tablets
0 in trolley

Quantity of Gaviscon Double Action Tablets in trolley 0

0 in trolley.
£5.00(20.8p each)5.00
Double Action Tablets
Fast powerful relief. Heartburn & indigestion.Sodium alginate Sodium bicarbonate Calcium carbonate Gaviscon Double Action Peppermint Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: 1) Neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer) What are these tablets? The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.

    Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients

    Typical values

    Preparation and Usage

    Dosage: For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.

    Warnings

    • WARNINGS: If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.<br>Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.<br><br>KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer